# SDR SWIA200719002

- Difficulty date: December 27, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 13,667 hours, 10,455 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3789 - ON TAKEOFF RECEIVED A GEAR DISAGREE MESSAGE AND THE NOSE WOULD NOT RETRACT.  ADJUSTED PROX SENSORS PS13GA, PS14GA AND PS4GA.  OPS CHECK GOOD IAW 32-61-05.
